Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 29, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 31, 2014, 9:41 PM CDT for Williams County, North Dakota. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2014, 9:41 PM CDT (02:41 UTC)
- Expired
- May 31, 2014, 10:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Williams County, ND
The radar
The Glasgow radar (KGGW), 201 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
643 WUUS53 KBIS 010241 SVRBIS NDC105-010345- /O.NEW.KBIS.SV.W.0029.140601T0241Z-140601T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BISMARCK ND 941 PM CDT SAT MAY 31 2014 THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA... * UNTIL 1045 PM CDT * AT 938 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF BONETRAIL...OR 22 MILES NORTHWEST OF WILLISTON...AND MOVING NORTH AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * THE SEVERE THUNDERSTORM WILL BE NEAR... BONETRAIL AROUND 1000 PM CDT. GRENORA AROUND 1045 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE HANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4863 10405 4863 10365 4828 10389 4829 10405 TIME...MOT...LOC 0241Z 189DEG 13KT 4837 10399 HAIL...1.00IN WIND...<50MPH $$ JONES
2 follow-up statements
259 WWUS53 KBIS 010255 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 955 PM CDT SAT MAY 31 2014 NDC105-010345- /O.CON.KBIS.SV.W.0029.000000T0000Z-140601T0345Z/ WILLIAMS ND- 955 PM CDT SAT MAY 31 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN WILLIAMS COUNTY UNTIL 1045 PM CDT... AT 951 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF BONETRAIL...OR 24 MILES NORTHWEST OF WILLISTON...MOVING NORTH AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THE SEVERE THUNDERSTORM WILL BE NEAR... GRENORA AROUND 1045 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4835 10389 4835 10405 4863 10405 4863 10366 TIME...MOT...LOC 0255Z 189DEG 13KT 4842 10398 HAIL...1.00IN WIND...<50MPH $$ JONES
510 WWUS53 KBIS 010329 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 1029 PM CDT SAT MAY 31 2014 NDC105-010340- /O.CAN.KBIS.SV.W.0029.000000T0000Z-140601T0345Z/ WILLIAMS ND- 1029 PM CDT SAT MAY 31 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMS COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4835 10389 4835 10405 4863 10405 4863 10366 TIME...MOT...LOC 0330Z 189DEG 13KT 4854 10395 $$ JONES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 5:47 PM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, May 31, 5:47 PM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 547 PM CDT SAT MAY 31 2014 .UPDATE... ISSUED AT 545 PM CDT SAT MAY 31 2014 THE LATEST ITERATIONS OF THE HRRR...NAMELY THE 20 AND INCOMING 21 UTC RUNS...HAVE AN ACCURATE DEPICTION OF THE ONGOING BROKEN LINE OF STRONG TO SEVERE STORMS ACROSS EASTERN MONTANA AND WYOMING. THUS...WILL FOLLOW THEIR SOLUTIONS FOR POPS THROUGH THE EVENING AND OVERNIGHT. STORMS ARE EXPECTED TO CROSS THE WESTERN NORTH DAKOTA BORDER BETWEEN 02-04 UTC...SUSTAINED BY A STRENGTHENING LOW LEVEL JET. DEEP LAYER SHEAR AND INSTABILITY PROFILES ARE SUPPORTIVE OF THE CONVECTION MAINTAINING ORGANIZATION AS IT CROSSES THE BORDER. THE HRRR WOULD SUGGEST A CONGEALING LINE ACROSS WESTERN NORTH DAKOTA...WITH DAMAGING WINDS THE PRIMARY THREAT...FOLLOWED BY LARGE HAIL AND HEAVY RAINFALL. AS THE STORMS BEGIN TO PROPAGATE INTO MORE STABLE AIR ACROSS CENTRAL NORTH DAKOTA AFTER 06-07 UTC...THEY ARE EXPECTED TO WEAKEN. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 253 PM CDT SAT MAY 31 2014 FOCUS OF CONCERN WILL SHIFT TO WESTERN NORTH DAKOTA LATER TONIGHT WITH SEVERE STORM POTENTIAL IN THE FORM OF DAMAGING WINDS. ACROSS THE EAST MOISTURE QUITE LIMITED ON THE WEST SIDE OF THE STATIONARY FRONT WITH THE BETTER ORGANIZED CONVECTION MOVING ALONG THE STATIONARY FRONT IN FAR SOUTHEAST NORTH DAKOTA THIS AFTERNOON. WILL CONTINUE CURRENT THINKING OF LOW/NIL THUNDERSTORM THREAT THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST. PRECIPITATION AMOUNTS THERE WITH SHOWERS SHOULD ALSO BE MODEST. A MORE POTENT SYSTEM IS FORMING IN MONTANA WITH STEEP MID LEVEL LAPSE RATES AND GOOD INSTABILITY. MESOSCALE DETERMINISTIC MODELS BRING A MORE ORGANIZED DAMAGING WIND THREAT TO WESTERN NORTH DAKOTA LATER TONIGHT AS A QLCS IS FORECAST BY MODELS TO MOVE INTO WESTERN NORTH DAKOTA AFTER 04-06Z. WILL HIGHLIGHT DAMAGING WINDS LATER TONIGHT WESTERN THIRD OF THE STATE. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WEST SUNDAY WITH A MORE LIMITED SEVERE WEATHER THREAT. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 253 PM CDT SAT MAY 31 2014 SUNDAY NIGHT AND MONDAY...AN UPPER LEVEL LOW TRACKS EAST ACROSS THE STATE...EXITING THE DEVILS LAKE AND JAMES RIVER VALLEYS ON MONDAY EVENING. AT THE SURFACE...LOW PRESSURE IS FORECAST TO EXTEND UP THE MISSISSIPPI VALLEY INTO IOWA AND MINNESOTA...THEN NORTHWESTWARD ACROSS NORTH DAKOTA. THIS SCENARIO WILL BRING A VERY GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA DURING THIS TIME...THOUGH SEVERE WEATHER (HAIL/TORNADOES) IS NOT EXPECTED AT THIS TIME. KEPT SCATTERED TO NUMEROUS MENTION OF SHOWERS DURING THIS TIME...AND EXPECTING WIDESPREAD PRECIP AMOUNTS OF 0.20 TO 1.00 INCH OF PRECIPITATION FOR THIS 24-HOUR PERIOD. MONDAY NIGHT SHOULD SEE DECREASING CLOUDS AND TUESDAY SHOULD BE A MOSTLY SUNNY DAY AS AN UPPER LEVEL RIDGE BUILDS IN BEHIND THE EXITING UPPER LEVEL LOW. WEDNESDAY THROUGH SATURDAY...WE RETURN TO A MORE ACTIVE REGIME WITH A LOW PRESSURE TROUGH DEVELOPING ACROSS THE ROCKIES AND KEEPING NORTH DAKOTA UNDER A MAINLY SOUTHWESTERLY FLOW ALOFT WITH PERIODIC UPPER LEVEL IMPULSES MOVING ACROSS THE STATE. THUS CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST MID-WEEK INTO NEXT WEEKEND. REGARDING TEMPERATURES...LOOKING AT HIGHS MAINLY IN THE 60S AND 70S WITH LOWS MAINLY 45 TO 55. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 545 PM CDT SAT MAY 31 2014 STRONG TO SEVERE THUNDERSTORMS ACROSS EASTERN MONTANA ARE FORECAST TO ENTER WESTERN NORTH DAKOTA BY 02-04 UTC...AND HAVE ADDED TEMPO GROUPS FOR THUNDERSTORMS TO KISN AND KDIK TO HIGHLIGHT THE BEST TIMING AND EXPECTED THREAT AT THIS TIME. STORMS MAY APPROACH KMOT AND KBIS LATE...AND WILL MENTION AS VCTS FOR NOW. IFR CONDITIONS IN FOG AND STRATUS ARE POSSIBLE TONIGHT AT KBIS AND KJMS. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...WAA LONG TERM...WAA/JV AVIATION...AYD
Hazardous weather outlook, May 31, 5:31 PM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 531 PM CDT SAT MAY 31 2014 NDZ004-012245- BOTTINEAU- 531 PM CDT SAT MAY 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT. A RIVER FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH MONDAY AFTERNOON...THEN AFTER A DRY DAY ON TUESDAY...THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ009-017-012245- WILLIAMS-MCKENZIE- 531 PM CDT SAT MAY 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. A RIVER FLOOD WARNING CONTINUES FOR THE MISSOURI RIVER NEAR WILLISTON. THUNDERSTORMS ARE EXPECTED LATE THIS EVENING AND INTO THE EARLY OVERNIGHT ACROSS WESTERN NORTH DAKOTA. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH MONDAY AFTERNOON...THEN AFTER A DRY DAY ON TUESDAY...THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ005-012-013-022-023-025-036-037-047-048-050-051-012245- ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- LOGAN-LA MOURE-MCINTOSH-DICKEY- 531 PM CDT SAT MAY 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH MONDAY AFTERNOON...THEN AFTER A DRY DAY ON TUESDAY...THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-018-031>033-040-041-043-044-012245- DIVIDE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- 531 PM CDT SAT MAY 31 2014 /431 PM MDT SAT MAY 31 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED LATE THIS EVENING AND INTO THE EARLY OVERNIGHT ACROSS WESTERN NORTH DAKOTA. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH MONDAY AFTERNOON...THEN AFTER A DRY DAY ON TUESDAY...THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ002-003-010-011-019>021-034-035-042-045-046-012245- BURKE-RENVILLE-MOUNTRAIL-WARD-MERCER-OLIVER-MCLEAN-MORTON- BURLEIGH-GRANT-SIOUX-EMMONS- 531 PM CDT SAT MAY 31 2014 /431 PM MDT SAT MAY 31 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH MONDAY AFTERNOON...THEN AFTER A DRY DAY ON TUESDAY...THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD
In the hours before
Special weather statement, May 31, 8:15 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
815 PM CDT SAT MAY 31 2014
NDZ001-010200-
DIVIDE ND-
815 PM CDT SAT MAY 31 2014
...THUNDERSTORMS MOVING INTO DIVIDE COUNTY...
AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF
COMERTOWN TO 7 MILES SOUTHWEST OF DAGMAR MONTANA...AND MOVING EAST
AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ALKABO...
FORTUNA...
WRITING ROCK STATE HISTORICAL SITE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4900 10384 4901 10375 4901 10356 4867 10366
4864 10369 4864 10406 4897 10406 4901 10404
4901 10386 4902 10386
TIME...MOT...LOC 0114Z 263DEG 21KT 4907 10409 4852 10429
AYDSpecial weather statement, May 31, 8:55 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
855 PM CDT SAT MAY 31 2014
NDZ001-009-010230-
DIVIDE ND-WILLIAMS ND-
855 PM CDT SAT MAY 31 2014
...STRONG THUNDERSTORMS ACROSS WESTERN WILLIAMS AND DIVIDE
COUNTIES...
AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
ALKABO TO 12 MILES NORTH OF TRENTON...AND MOVING NORTHEAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BONETRAIL...
FORTUNA...
WRITING ROCK STATE HISTORICAL SITE...
HANKS...
BLACKTAIL LAKE...
ZAHL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4818 10372 4815 10404 4878 10407 4899 10406
4900 10361
TIME...MOT...LOC 0155Z 210DEG 7KT 4895 10388 4825 10391
AYDSpecial weather statement, May 31, 9:36 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT SAT MAY 31 2014
NDZ001-009-010330-
DIVIDE-WILLIAMS-
936 PM CDT SAT MAY 31 2014
...STRONG THUNDERSTORMS ACROSS DIVIDE AND WILLIAMS COUNTIES...
AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORTUNA TO 9 MILES
SOUTH OF BONETRAIL...AND MOVING NORTHEAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CROSBY...
FORTUNA...
ALAMO...
HANKS...
BLACKTAIL LAKE...
ZAHL...
APPAM...
AMBROSE...
CORINTH...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4900 10388 4901 10373 4901 10339 4900 10338
4901 10336 4900 10335 4901 10327 4833 10324
4806 10403 4901 10405 4901 10391
TIME...MOT...LOC 0236Z 246DEG 16KT 4893 10384 4829 10384
JONESThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:15 PM CDT | Special Weather Statement | BIS | Divide | 45 min |
| May 31, 8:55 PM CDT | Special Weather Statement | BIS | Williams | 35 min |
| May 31, 9:36 PM CDT | Special Weather Statement | BIS | Divide, Williams | 54 min |
| May 31, 10:35 PM CDT | Special Weather Statement | BIS | Bowman, Slope | 55 min |
| May 31, 10:38 PM CDT | Severe Thunderstorm Warning | BIS | Bowman | 67 min |
| May 31, 11:25 PM CDT | Special Weather Statement | BIS | Billings, Slope | 65 min |
| May 31, 11:42 PM CDT | Areal Flood Advisory | BIS | Divide, Williams | 6 hr |
| Jun 1, 12:05 AM CDT | Special Weather Statement | BIS | Adams, Hettinger, Stark | 55 min |
| Jun 1, 12:25 AM CDT | Areal Flood Advisory | BIS | Williams | 6 hr |
| Jun 1, 1:01 AM CDT | Special Weather Statement | BIS | Hettinger | 59 min |
| Jun 1, 1:32 AM CDT | Special Weather Statement | BIS | Grant | 58 min |
| Jun 1, 2:08 AM CDT | Special Weather Statement | BIS | Grant, Morton, Sioux | 52 min |
| Jun 1, 2:36 AM CDT | Areal Flood Warning | BIS | Divide, Williams | 12 hr |
| Jun 1, 4:09 AM CDT | Flood Watch | BIS | Adams, Billings, Bottineau, Bowman, Burke, Divide and 17 more | 27 hr |
| Jun 1, 6:15 PM CDT | Special Weather Statement | BIS | Pierce | 30 min |
| Jun 1, 6:23 PM CDT | Special Weather Statement | BIS | Pierce | 37 min |
| Jun 1, 6:40 PM CDT | Special Weather Statement | BIS | Foster | 20 min |
| Jun 1, 6:46 PM CDT | Special Weather Statement | BIS | Pierce | 29 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.